# SDR AALA960798

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 146T80482
- Condition: Corroded
- Location: Bs 127.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND INTERGRANULAR CORROSION AROUND OUTBOARD FASTENER HOLE.  FOUND TWO CORROSION AREAS BEYOND SRM LIMITS AFTER BLENDING.  COUNTERBORED REAMED AND INSTALLED FREEZE PLUG IN AREA OF INTERGRANULAR CORROSION.  ALODINED AND REFINISHED TWO BLENDOUTS.  (M)
